MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 8 HOLES 111MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 8 HOLES 111MM; PLATE,FIXATION,BONE
Model Number 223.581
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s gender and weight are unknown.Date of event: unknown.Additional device product codes: hwc, ktt.Complainant device is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a midshaft humeral fracture fixation had failed and a revision surgery was performed on (b)(6) 2017.The original surgery was performed on (b)(6) 2017.There was failure of fracture reduction.A total of nine (9) implanted devices which include eight (8) cortex screws and one (1) plate was removed.All implants were intact and did not have any issues.The patient was revised to two (2) plates and eleven (11) screws which were a combination of cortical and locking screws.The revision surgery was completed without any delay and the patient was reported to be in stable condition.This report is for one (1) 3.5mm lcp plate 8 holes 111mm.This is report 1 of 2 for complaint (b)(4).

Brand Name
3.5MM LCP PLATE 8 HOLES 111MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7138451
Report Number2939274-2017-50394
Device Sequence Number11030122
Product Code HRS
UDI-Device Identifier10886982157959
UDI-Public(01)10886982157959(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.581
Device Catalogue Number223.581
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;